How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I am 88 years old, have been on Amioderone for 8 years, Coumadin

Customer Question

I am 88 years old, have been on Amioderone for 8 years, Coumadin 6 months previously. I have a pace maker and have been taking sleeping pils for a few weeks. I have also been taking hydrocortizone for several weeks---{less than one a day}. I have quit taking sleeping pills and hydrocortizone for four days and nights. I wake up at night with a mild headache-three nights in a row. As long as I am laying down I have the headache. When I stand up and move around the headache goes away.
Submitted: 7 years ago.
Category: Health
Expert:  jason replied 7 years ago.
To make sure I understand you, the headaches started after you quit the sleeping pills?
What pills where they?
Let me know and I can help,

Related Health Questions